Volume 15, Number 2 (2017)
12 articles
-
Evolutes of Hyperbolic Dual Spherical Curve in Dual Lorentzian 3-Space
-
Some Integral Inequalities Using Quantum Calculus Approach
-
On the (p,q)-Stancu Generalization of a Genuine Baskakov-Durrmeyer Type Operators
-
Fractional Ostrowski Type Inequalities for Functions Whose First Derivatives Are s-Preinvex in the Second Sense
-
Fuzzy Hyperideals of Left Almost Semihypergroups
-
Type-2 Fuzzy G-Tolerance Relation and Its Properties
-
Some Characterizations of Harmonic Convex Functions
-
A New Numerical Technique for Solving Systems Of Nonlinear Fractional Partial Differential Equations
-
Countably Infinitely Many Positive Solutions for Even Order Boundary Value Problems with Sturm-Liouville Type Integral Boundary Conditions on Time Scales
-
New Bounds of Ostrowski-Gruss Type Inequality for (k + 1) Points on Time Scales
-
Functional Sequential and Trigonometric Summability of Real and Complex Functions
-
Quasi-Slowly Oscillating Sequences in Locally Normal Riesz Spaces